I take 20 mg Cialis once or twice a month to counteract the sexual effects of avodart taken once a month. However, the last 3 times after cialis ,I've experienced stomack upset and pain that was severe [one instance] and lasted 2 weeks after the last dose.
While these can be side effects, they don't usually last that long. I'd talk to my dr if I were you.
Have you reported this to the Dr prescribing it? I'd be interested as to what he thinks is causing it and his suggestions.
Every time I take 20mg of Cialis I get 72 hour upset stomach. I tried daily (5 mg) and I get 48 hour upset stomach. I tried 2.5 mg daily and same results. I don't think taking another drug for side effects of the first drug is a good idea. That's how older people end up on 12 - 20 different prescription drugs and end up talking to to the imaginary circus people. Natural herbs and foods can increase blood flow...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Updated 19 Apr 2014 • 2 answers
Updated 6 Dec 2014 • 3 answers
Updated 23 Mar 2015 • 1 answer
Updated 13 Jun 2015 • 1 answer
Need help for excessive gastric problems like bloating, constipation, pain in stomach, head and back
Updated 2 Aug 2018 • 1 answer